Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Electric shock sensation along left side of back. Drinking lots of water to avoid dehydration. Causes?

I get a sharp electric shock along the left side of my back from time to time. It usually last for about a minute and it comes in pulses. I thought it might be dehydration , but am not sure. I am pretty active and in shape. I continue to drink lots of water and it seems to stay at bay for as long as I keep hydrated. It only seems to happen on my left side. I drink plenty of water for the most part in the day
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Radiologist, Interventional 's  Response

This can be from a pinched nerve in your back.

Please see a doctor and have an X ray Lumbo Sacral Spine to look for signs of the same.

An MRI of your back can also be done if the same is suspected on an X ray.


Dr.Saurabh Joshi,
Vascular Interventional Radiologist
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor